# SDR ASAA2014020806805

- Difficulty date: February 8, 2014
- Submitted: February 11, 2014
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 65,607 hours, 42,620 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 6552873159
- Part serial: 002205
- Condition: Out Of Rig
- Location: L2
- Part time: 65,607 hours, 42,620 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS L2 DOOR DIFFICULT TO CLOSE.  ACFT GROUNDED.  FOUND L-2 DOOR OUT OF RIG. ACCOMPLISHED RIG ON L-2 DOOR HORIZONTAL ROD, GUIDE ARM & STOP PINS IAW AMM 52-13-00-705-001 & OTHER RIG CHECKS CHECKED GOOD IAW AMM 52-13-00-705-001.  ACCOMPLISHED LUBRICATION OF L-2 DOOR REF. AMM 12-25-11-608-001.  ACCOMPLISHED L-2 DOOR OPS CHECK & CHECKED GOOD REF AMM 52-13-00-705-034.
